# SDR ASAA2020020542081

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 18,790 hours, 5,920 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOP. GROUNDED - YES. ACCOMP RE-CYCLING OF A/C EXT PWR & BATTERY. ACCOMP SATCOM BITE & OPS TEST. SATCOM SYS. CHECKED GOOD. REF B737-900 AMM TASK 23-15-00-730-801 & B737-900 FIM TASK 23-15 TASK 801.
